PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The Pełczyński and Dunford–Pettis properties of the space of uniform convergent Fourier series with respect to orthogonal polynomials

Volume 164 / 2021

J. Obermaier Colloquium Mathematicum 164 (2021), 1-9 MSC: Primary 46E15; Secondary 42C05, 42C10. DOI: 10.4064/cm7890-3-2020 Published online: 6 August 2020


The Banach space $U(\mu )$ of uniformly convergent Fourier series with respect to an orthonormal polynomial sequence with orthogonalization measure $\mu $ supported on a compact set $S\subset {\mathbb R}$ is studied. For certain measures $\mu $, involving Bernstein–Szegö polynomials and certain Jacobi polynomials, it is proven that $U(\mu )$ has the Pełczyński property, and also that $U(\mu )$ and $U(\mu )^\star $ have the Dunford–Pettis property.


  • J. ObermaierScientific Computing Research Unit
    Helmholtz Zentrum München
    Ingolstädter Landstrasse 1
    D-85764 Neuherberg, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image